Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

SMALL STABILISING PERTURBATIONS OF THE DEGENERATE LINEAR DIFFERENTIAL EQUATION OF THE FIRST ORDER WITH CONSTANT BOUNDED OPERATOR COEFFICIENT AND A CONSTANT FREE TERM

Annotation

The application of the degenerate differential equation of the first order to the Banach space is analysed

Full-text in one file

Download

UDC

УДК 517.917

Pages

347-352

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.